# SDR ASAA2018031823925

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,274 hours, 11,979 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-31 / 827,  AUTO FAIL LIGHT ON,  CYCLED TO MANUAL THEN TO AUTO, LIGHT EXTINGUISHED,  RESET FAULTS WITH NO FURTHER FAULTS LOGGED.
